# SDR DJF2008F00014

- Difficulty date: September 9, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N465LX
- Make and model: Beech 400A
- Aircraft serial: RK454
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPORTED LOW OIL PRESSURE IN FLIGHT. THE AFFECTED ENGINE WAS SHUTDOWN, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED.  MAINTENANCE FOUND METAL IN THE OIL SYSTEM. THE ENGINE WAS REMOVED FOR OEM EVALUATION.  AIRCRAFT RETURNED TO SERVICE. (K)
